# SDR 99ZZZX2109

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LEFT GEAR WELL AFT OF MAIN SPAR ON INBOARD SIDE OF THE CAP IN THE VICINITY OF THE NACELLE SPLICE PLATE.
